# SDR ASAA0892772

- Difficulty date: March 7, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 16,445 hours, 6,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501113
- Condition: Damaged
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPORT TRACK BETWEEN STA 500C AND STA 500D RBL 5" TWO HOLES DRILLED THROUGH AT EDGE OF FLOOR SUPPORT.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT TRACK LOCATED DRILLED AND INSTALLED REPAIR ANGLES IAW SRM 53-00-53 PG 203 FIG 201.
